# SDR AALA20150425003

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 18,958 hours, 7,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP WEAR ON LANDING FOR PNEUMATIC ACCESS DOOR 192DR AT FWD OTBD LATCH, WORN THROUGH RUB STRIP INTO STRUCTURE.  REPAIRED IAW EA 250404 DATED 4 24 15.
